MAUDE Adverse Event Report: ABBOTT LABORATORIES ABBOTT PRISM HIV O PLUS; HIV-1 AND HIV-2 ANTIBODIES

ABBOTT LABORATORIES ABBOTT PRISM HIV O PLUS; HIV-1 AND HIV-2 ANTIBODIES
Catalog Number 03L68-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available donor information was included.Additional donor details are not available.Patient identifier: complete sid: (b)(6).
 
Event or Problem Description
The customer reported a (b)(6) prism hiv o plus result on one donor.Initial testing was (b)(6).Repeat result provided: (b)(6) 2019 sid (b)(6) = (b)(6); sample was nat testing (b)(6).Previous same donor tested on (b)(6) 2019 sid (b)(6) was (b)(6).No impact to donor management was reported.
 
Additional Manufacturer Narrative
The evaluation of complaint data for the product and likely cause abbott prism hiv o plus lot 02010n100 identified normal complaint activity.No customer returns were available for evaluation.The performance of the likely cause lots were investigated by completing a review for non-conformances, potential non-conformances and deviations related to the likely cause lots.This review did not identify any non-conformances, potential non-conformances or deviations.A review of overall customer field data was performed regarding initial reactive rate (irr), repeat reactive rate (rrr) and specificity for lot 02010n100.The irr, the rrr and the specificity of all lots are within package insert specifications.A review of labeling concluded that the issue is sufficiently addressed.No product deficiency was identified.

Brand Name
ABBOTT PRISM HIV O PLUS
Common Device Name
HIV-1 AND HIV-2 ANTIBODIES
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key9285679
Report Number1415939-2019-00217
Device Sequence Number155526
Product Code MZF
UDI-Device Identifier00380740062958
UDI-Public00380740062958
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/27/2019
Device Catalogue Number03L68-68
Device Lot Number02010N100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/16/2019
Supplement Date Received by Manufacturer11/14/2019
Initial Report FDA Received Date11/06/2019
Supplement Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISM 6 CHANNEL ANALYZER LIST 06A36-04; PRISM 6 CHANNEL ANALYZER LIST 06A36-04; SERIAL (B)(4); SERIAL (B)(4)